Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Throat congestion, tiny brown spot behind throat. Taking remecaid. Due to medication?

Hi, sorry to bother you. I was looking im the mirror to see if my throat was red, I woke congested this morning. So I took a look at my throat, I noticed a tiny brownish spot resembling a freckle in the back left part of my throat. Its around the area where my tonsil would be if I had them. I dont know if I should worry, or see my doctor. I have had 2 infusions of remecaid for my crohns disease , so it may be as side effect of the medicine but I have no clue. Any suggestions would be great. Thank you,
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  521
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
HI I have gone through your mail and as you said that you are having throat congestion and today morning you have seen a red spot at the posterior part of throat near tonsil.After considering your observation I am suspecting that now you are having acute tonsillitis as a part of throat infection.You are now advice to contact your E.N.T.specialist for your clinical examination,and needful investigations to find out real diagnosis and treatment.Thanks.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor